MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-KNEE ARTHROSCOPY PACK-OPC

Medline Industries, LP MEDLINE; DBD-KNEE ARTHROSCOPY PACK-OPC
Catalog Number DYNJ64621C
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that extremity drape coming apart in procedure.
 
Additional Manufacturer Narrative
The account reported finding drape coming apart, and the complaint transcript stated that the extremity drape was coming apart in procedure.No sample or photo was received for the investigation; finished good production records, finished good pack build, and trending were reviewed.The defect was not able to be confirmed as there were no samples or detailed pictures received, and without a sample it is difficult to determine a true root cause for the reported issue.There were no issues with the build that likely contributed to the reported issue, there were 0 additional reported complaints for this issue for the account and component in the past 6 months, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-KNEE ARTHROSCOPY PACK-OPC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50715041
Report Number1417592-2026-35763
Device Sequence Number18643324
Product Code OJH
UDI-Device Identifier40195327525218
UDI-Public40195327525218
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ64621C
Device Lot Number24ABD826
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown